Open Access
Translator Disclaimer
2002 A dynamical approach for the stability of second order dissipative systems
M. Aassila
Differential Integral Equations 15(4): 463-475 (2002).

Abstract

We study the stability of nonlinear dissipative dynamical systems. New results concerning the convergence of a solution to a critical point are given in various situations.

Citation

Download Citation

M. Aassila. "A dynamical approach for the stability of second order dissipative systems." Differential Integral Equations 15 (4) 463 - 475, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1043.34050
MathSciNet: MR1870421

Subjects:
Primary: 34D05
Secondary: 34C12 , 34D15 , 34G20 , 37L05 , 49J45

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.15 • No. 4 • 2002
Back to Top